American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39A12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 55 found      Go to page: 1 2

[1] Radosław K. Wojciechowski. The Feller property for graphs. Trans. Amer. Math. Soc. 369 (2017) 4415-4431.
Abstract, references, and article information   
View Article: PDF

[2] Martin Bohner and Tom Cuchta. The Bessel difference equation. Proc. Amer. Math. Soc. 145 (2017) 1567-1580.
Abstract, references, and article information   
View Article: PDF

[3] Emanuel Carneiro and José Madrid. Derivative bounds for fractional maximal functions. Trans. Amer. Math. Soc. 369 (2017) 4063-4092.
Abstract, references, and article information   
View Article: PDF

[4] Zhi-Tao Wen. Finite order solutions of difference equations, and difference Painlev\'e equations IV. Proc. Amer. Math. Soc. 144 (2016) 4247-4260.
Abstract, references, and article information   
View Article: PDF

[5] Daniel Lenz and Alexander Teplyaev. Expansion in generalized eigenfunctions for Laplacians on graphs and metric measure spaces. Trans. Amer. Math. Soc. 368 (2016) 4933-4956.
Abstract, references, and article information   
View Article: PDF

[6] Ravi Agarwal, Martin Bohner and Samir Saker. Dynamic Littlewood-type inequalities. Proc. Amer. Math. Soc. 143 (2015) 667-677.
Abstract, references, and article information   
View Article: PDF

[7] Douglas N. Arnold, Richard S. Falk, Johnny Guzmán and Gantumur Tsogtgerel. On the consistency of the combinatorial codifferential. Trans. Amer. Math. Soc. 366 (2014) 5487-5502.
Abstract, references, and article information   
View Article: PDF

[8] Lih-Ing W. Roeger. Exact Finite Difference Schemes. Contemporary Mathematics 618 (2014) 147-161.
Book volume table of contents   
View Article: PDF

[9] Rui A. C. Ferreira. A discrete fractional Gronwall inequality. Proc. Amer. Math. Soc. 140 (2012) 1605-1612. MR 2869144.
Abstract, references, and article information   
View Article: PDF

[10] R. Korhonen and O. Ronkainen. Order reduction method for linear difference equations. Proc. Amer. Math. Soc. 139 (2011) 3219-3229. MR 2811278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Hilde De Ridder, Hennie De Schepper, Uwe Kähler and Frank Sommen. Discrete function theory based on skew Weyl relations. Proc. Amer. Math. Soc. 138 (2010) 3241-3256. MR 2653954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Marius Ionescu, Erin P. J. Pearse, Luke G. Rogers, Huo-Jun Ruan and Robert S. Strichartz. The resolvent kernel for PCF self-similar fractals. Trans. Amer. Math. Soc. 362 (2010) 4451-4479. MR 2608413.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Martin Bohner, Ondrej Dosly and Werner Kratz. Sturmian and spectral theory for discrete symplectic systems. Trans. Amer. Math. Soc. 361 (2009) 3109-3123. MR 2485420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ferhan M. Atici and Paul W. Eloe. Initial value problems in discrete fractional calculus. Proc. Amer. Math. Soc. 137 (2009) 981-989. MR 2457438.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard L. Rubin. Duhamel solutions of non-homogeneous $q^2$-analogue wave equations. Proc. Amer. Math. Soc. 135 (2007) 777-785. MR 2262873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. V. Smirnov. Cyclic Darboux $q$-chains. St. Petersburg Math. J. 15 (2004) 795-811. MR 2068795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Varghese Mathai, Thomas Schick and Stuart Yates. Approximating spectral invariants of Harper operators on graphs II. Proc. Amer. Math. Soc. 131 (2003) 1917-1923. MR 1955281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Martin Bohner and Ondrej Doslý. The discrete Prüfer transformation. Proc. Amer. Math. Soc. 129 (2001) 2715-2726. MR 1838796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Guia Medolla and Alberto G. Setti. Long time heat diffusion on homogeneous trees. Proc. Amer. Math. Soc. 128 (2000) 1733-1742. MR 1694874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gerald Teschl. The initial value problem for the Toda system. Math. Surveys Monogr. 72 (1999) 239-254.
Book volume table of contents
View Article: PDF

[21] Gerald Teschl. Scattering theory. Math. Surveys Monogr. 72 (1999) 167-184.
Book volume table of contents
View Article: PDF

[22] Gerald Teschl. The Toda system. Math. Surveys Monogr. 72 (1999) 221-237.
Book volume table of contents
View Article: PDF

[23] Gerald Teschl. Jacobi operators with periodic coefficients. Math. Surveys Monogr. 72 (1999) 115-132.
Book volume table of contents
View Article: PDF

[24] Gerald Teschl. Spectral deformations -- Commutation methods. Math. Surveys Monogr. 72 (1999) 185-214.
Book volume table of contents
View Article: PDF

[25] Gerald Teschl. Jacobi Operators and Completely Integrable Nonlinear Lattices. Math. Surveys Monogr. 72 (1999) MR MR1711536.
Book volume table of contents   

[26] Gerald Teschl. Qualitative theory of spectra. Math. Surveys Monogr. 72 (1999) 57-71.
Book volume table of contents   
View Article: PDF

[27] Gerald Teschl. Jacobi operators. Math. Surveys Monogr. 72 (1999) 3-25.
Book volume table of contents   
View Article: PDF

[28] Gerald Teschl. Foundations of spectral theory for Jacobi operators. Math. Surveys Monogr. 72 (1999) 27-56.
Book volume table of contents   
View Article: PDF

[29] Gerald Teschl. The Kac-van Moerbeke system. Math. Surveys Monogr. 72 (1999) 255-270.
Book volume table of contents   
View Article: PDF

[30] Gerald Teschl. Random Jacobi operators. Math. Surveys Monogr. 72 (1999) 87-103.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 55 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia